# SDR ASOA2013082008878

- Difficulty date: August 16, 2013
- Submitted: August 20, 2013
- Operation: Air carrier
- Aircraft: N980EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7759
- Aircraft time: 22,134 hours, 20,645 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L, W
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ON STATUS MESSAGE WITH ACFT POWERED REGARDLESS OF GALLEY SWITCH POSITION OR COCKPIT SWITCH.  ALLOW BATTERIES TO CHARGE, OPS TESTED GOOD IAW AMM 33-51-04.
